International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 1, Pages 133-135
On von Neumann's inequality
Department of Mathematics, Illinois Institute of Technology, Chicago 60616, Illinois, USA
Received 31 October 1977
Copyright © 1978 Arthur Lubin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.